# SDR UPS99830185

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 55 FRAME AT LONGERON 24L IS CRACKED AT THE DUCT SUPPORT BRACKET.  CUT OUT DAMAGED SECTION AND REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
